• question-icon

    What causes redness around the testicles after taking Capecitabine?

default
Posted on Tue, 4 Jul 2017 in Medicines and Side Effects
Question: I am taking Capecitabine 500 Mg. My hands and feet are not red or swollen, but the area around my testicles is more red than normal. Could that be due to that medicine?
doctor
Answered by Dr. Michelle Gibson James 1 hour later
Brief Answer:
skin rash is a possible side effect

Detailed Answer:
HI, thanks for using healthcare magic

Capecitabine has different possible side effects including skin rash which can include redness of the skin.

The area in which the rash occurs is not specified, it can occur in any area of the body including the genitalia.
Redness of the genitalia is not specifically mentioned as a possible side effect.

If the redness is not severe, then it can be monitored. If it is severe then your doctor can give you a cream that may help reduce it.
A mild topical steroid cream such as hydrocortisone can sometimes be used if needed.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 16811 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Topical steroid

doctor1 MD

Hello .I have a red, striated-looking rash, in what looks like jagged vertical thin lines on both sides of my body along the rib cage extending up...

doctor1 MD

I have eosinophil count more than 12 in blood. So in winter I have cough and could. In summer I get rashes. For that rashes now I using Betnovate...

doctor1 MD

My son has an itchy red rash on his earlobes. It's been here for 2 weeks. 3 weeks ago, he had rash on lower right leg. Looked like poison ivy....

doctor1 MD

Hi Last year I had to arrest a Somalian and I thought I got bit by fleas. I have six raised red spots that itch incessantly. I got eczema as a...

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and...

doctor1 MD

I just noticed these spots under my armpit a few inches. It is slightly itchy. Its only here, no where else on body. I recently used a tanning bed...

doctor1 MD

hi I was wondering if you could tell me if I have hpv . I sweat a lot down there and went to the doc about a week ago. when i got there the...

Get personalised answers from verified doctor in minutes across 80+ specialties

141 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Michelle Gibson James
  • Q - On insulin for diabetes. Missing periods. Pregnancy test negative. What...

  • Q - Having cramps and periods. Took advil. What should I do to get relief...

  • Q - I am 20 years old. Trying to increase height. Suggest some medicine

  • Q - Having sarcoidosis disease. What happens when they come into contact...

  • Q - After waking up there is a loud pop and the hearing improves. Looking...

  • Q - Put oxygen in nose during colonoscopy. Started sneezing and runny nose....

  • Q - Had intercourse. Getting burning sensation when urinating. What are the...

  • Q - what does Minor linear atelectasis and fibrosis posterobasal segment...

  • Q - Have blocked bile duct. Scan could not found gall bladder. What is the...

  • Q - Ultrasound showed benign cyst in kidney. Blood test showed low vitamin...

backtotop2